# SDR DXTA200702058

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 5,638 hours, 4,466 cycles
- Engine: Pwa PW545A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT FLY LEVEL IN FLIGHT AFTER AILERON RIGGING WITH CONTROLS CENTERED.  ADJUSTED AILERON WING AND FAIRING CABLE TENSION AND RIG IAW 560XL MM 27-10-00. OPS CHECK OK.
